# SDR HALA0700135

- Difficulty date: March 24, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 19,102 hours, 3,721 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ENG EEC C1 MSG DISPLAYED ON EICAS STATUS PG L ENG EEC C1 MSG STATUS ON.  EICAS CLEARED, DID NOT RETURN, DID BITE CHECK ON L PIMU .  NO FAULTS LPIMU MSG, ALSO CLEARED.
